# SDR ASAA9710001

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 50 - SECTION OF EMERGENCY EXIT FLOOR TRACK LIGHTS ILLUMINATED DURING ENGINE SHUTDOWN WITH EMERGENCY EXIT LIGHT SWITCH IN ARMED POSITION.  SECURED CONNECTOR TO TRACK LIGHTING AT ROW 18 AND LIGHTS OPERATED NORMALLY.  (M)
